# SDR ASOA2015052912947

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 27,334 hours, 19,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 AB LOWER EXIT SIGN HAVE ONE LIGHT BULB BURNED.  R & R THE BULB IAW AMM 33-51-05, OPS CHECKED GOOD.
